# SDR ASAA2016102018451

- Difficulty date: October 20, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 32,621 hours, 10,108 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Part number: 90722151
- Condition: Arced
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE NO LIGHT OFF AFTER START LEVER RAISED TO IDLE. START ABORTED. IGNITION SWITCH WAS SET TO THE RIGHT IGNITOR.  ACFT GROUNDED.  FOUND NR 2 IGNITER PLUG ARCED. REMOVED AND REPLACED NR 2 ENGINE RIGHT IGNITION EXCITER BOX IAW AMM 74-11-01, AND REMOVED AND REPLACED NR 2 ENGINE RIGHT SIDE IGNITER PLUG IAW AMM 74-21-02. OP'S CHECK GOOD FOR BOTH.
